# SDR DALA2023080306287

- Difficulty date: July 28, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 27,112 hours, 10,474 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2889726) THE NOSE WHEEL WELL ACCESS DOOR PANEL 114AC WAS FOUND CORRODED AND REPAIRED. COMPLETED SECTION II OF ER/A 593147-14, REV A OR LATER.
